# SDR ABXA20250623136

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 73,776 hours, 47,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 77151
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 3 LH EMERGENCY OVERHEAD LIGHTS IN SUPERNUMERARY AREA INOP.  REMOVED AND REPLACED SUPPLY BATTER PACK IAW B767 AMM 33-51-07.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
